Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS Kansas City, MO

June 3, 2015Johnson County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 3, 2015, 9:41 AM CDT for Johnson County, Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2015, 9:41 AM CDT (14:41 UTC)
Expired
Jun 3, 2015, 3:30 PM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

County Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 45 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 10:50 AM CDTFLASH FLOOD4 S Warrensburg, MOFLOODING NEAR THE INTERSECTION OF 400TH AND 13 HWY.
Jun 3, 11:49 AM CDTFLASH FLOOD2 Sse Fayetteville, MONW 700 ROAD AND NW 13 HWY FLOODED.
Jun 3, 11:49 AM CDTFLASH FLOOD4 Wsw Fayetteville, MONW M HWY AND NW OO HWY CLOSED DUE TO FLOODING.
Jun 3, 11:49 AM CDTFLASH FLOODSse Fayetteville, MONW H HWY NEAR 13 HWY CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 2.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
415 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WGUS53 KEAX 031441
FFWEAX
MOC101-032030-
/O.NEW.KEAX.FF.W.0012.150603T1441Z-150603T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
941 AM CDT WED JUN 3 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 330 PM CDT

* AT 940 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. TWO TO THREE INCHES OF RAIN WITH LOCALLY              
  HIGHER AMOUNTS ARE EXPECTED WITH THESE STORMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KNOB
  NOSTER...WARRENSBURG AND WHITEMAN AIR FORCE BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3866 9389 3890 9396 3889 9372 3893 9371
      3893 9350 3864 9352

$$

AEP
2 follow-up statements
276 
WGUS73 KEAX 031551
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1051 AM CDT WED JUN 3 2015

MOC101-032030-
/O.CON.KEAX.FF.W.0012.000000T0000Z-150603T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON MO-
1051 AM CDT WED JUN 3 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN JOHNSON COUNTY
IN WEST CENTRAL MISSOURI UNTIL 330 PM CDT...

AT 1049 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
RAINFALL ESTIMATES OF TWO TO FOUR INCHES HAVE FALLEN ACROSS PORTIONS 
OF THE WARNED AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KNOB
NOSTER...WARRENSBURG AND WHITEMAN AIR FORCE BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3866 9389 3890 9396 3889 9372 3893 9371
      3893 9350 3864 9352

$$

AEP
327 
WGUS73 KEAX 031759
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 PM CDT WED JUN 3 2015

MOC101-032030-
/O.CON.KEAX.FF.W.0012.000000T0000Z-150603T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON MO-
1259 PM CDT WED JUN 3 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN JOHNSON COUNTY
IN WEST CENTRAL MISSOURI UNTIL 330 PM CDT...

AT 1255 PM CDT...EMERGENCY MANAGEMENT REPORTED THUNDERSTORMS WITH 
VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL ESTIMATES OF 
THREE TO SIX INCHES HAVE FALLEN ACROSS PORTIONS OF THE WARNED AREA. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KNOB
NOSTER...WARRENSBURG AND WHITEMAN AIR FORCE BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3866 9389 3890 9396 3889 9372 3893 9371
      3893 9350 3864 9352

$$

AEP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 6:41 AM CDT, 3 hours earlier.

Area forecast discussion, Jun 3, 6:41 AM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
641 AM CDT Wed Jun 3 2015

.DISCUSSION...
Issued at 413 AM CDT WED JUN 3 2015

Wednesday marks the start of probably a fairly active period for
thunderstorm activity. The first bits of thunderstorms are currently
on the radar in the form of some pulsy storms likely in response to
a low level jet convergence across northwest Missouri. Conditions
aren't incredibly supportive of robust convection, but SPC
Mesoanalysis across NW Missouri indicates around 500 to 1000 J/kg of
MU Cape, with perhaps 20 to 25 kts of shear. So conditions are there
for one or more of these storms to become strong, with perhaps some
small hail, but large, damaging storms are not anticipated with this
activity. Then across eastern Nebraska, a large complex is diving
southeast into far southeast Nebraska and northwest Missouri. This
storm will run into the same limiting conditions mentioned for the
storm activity to its southeast, but it should still at least make
it into far northwestern Missouri with some gusty winds and some
heavy rain. One thing favoring higher impacts with this complex as
it moves southeast are the high PWAT values in place. While the
parameters dictating strength are limiting it's possible that the
heavy rain could bring some flooding to already swollen rivers and
streams and saturated soils.

Focus then shifts to later today, with uncertain convective
evolution. The aforementioned complex will likely lay down an
outflow boundary generally across southern Nebraska or northern
Kansas. This boundary will likely be the focus for afternoon
convective initiation once the sky clears out and insolation can
destabilize the atmosphere. The best low level convergence and mid
level flow, both conducive to organized storm formation will be west
of the forecast area, likely across either south central Nebraska or
north central Kansas. This area of convergence will drop off with
eastward extent, and likely cause the CWA to miss a majority of the
higher impact storms. That being said, as the evening wears on the
storms will likely congeal into a complex and move eastward into far
eastern Kansas and western Missouri. As the complex moves east it
should have plenty of moisture to work with as well as instability,
but it will run out of the better mid level flow and low level flow
looks pretty veered, so at this point, it does not appear that any
complex that forms tonight will spread eastward with severe weather
ambitions. Rather, the high PWAT might be conducive to heavy rain
and perhaps some flooding. 06z NAM struggles to move any robust
convection into the area tonight, but conceptually it seems that
once a cold pool is established that the complex will run east into
the forecast area for tonight.

For Thursday the mid level ridge looks to establish itself over the
southern and central plains, with the axis generally running from
central Iowa southwestward into NE Oklahoma. A lack of any obvious
triggering mechanism for daytime storm activity precludes very high
confidence for storm activity during the day on Thursday, however
with the mid level flow generally in the 20 to 40 kt range out of
the west along the apex of the ridge any convection that forms to
the west, either over the High Plains or in the Central/Northern
Plains could roll right along the mid level flow and through the
forecast area, so the area could see several MCS's roll through over
the next several nights as the mid level ridging feature does not
move over that time span. While the specific severe weather threats
are difficult to nail down at this time, the repeated chances for
heavy rain will bring a concern for some flooding, since local
streams are still swollen from recent rains, and soils are rather
saturated. Once we get to early next week a bit of a more
continental air mass will move into the area and the mid level flow
will take on more of a Great Lakes trough appearance, which will
diminish the chances for rain. for early next week. Could see MCS
pattern reload for middle to end of next week with moisture moving
back in and mid level flow picking back up.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 636 AM CDT WED JUN 3 2015

Thunderstorms are moving into the area from the northwest, and should
affect the aviation sites over the next few hours. Winds will likely
shift with the passage of these showers, but will eventually correct
back to the south/southeast shortly after the passage of the storms.
There could be some heavy rain reducing VSBY, but those periods will
likely be brief. By this afternoon there should be a period of VFR
conditions before another round of storms become possible later this
evening. The certainty of timing and coverage of the afternoon storms
is low to medium, so future issuances should be able to narrow down
any of those uncertainties.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Leighton
AVIATION...Leighton
Hazardous weather outlook, Jun 3, 6:43 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 AM CDT WED JUN 3 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
643 AM CDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 THUNDERSTORMS ARE MOVING INTO THE AREA FROM THE NORTHWEST AND SHOULD
ONLY PRODUCE SOME HEAVY RAIN AND PERHAPS SOME GUSTY WINDS. LATER
TODAY..THERE WILL LIKELY BE A SECOND ROUND OF THUNDERSTORMS...MAINLY
WEST OF INTERSTATE 29. THESE STORMS COULD BE STRONG TO SEVERE WITH
GUSTY WINDS...HAIL...AND PERHAPS AN ISOLATED TORNADO. THESE STORMS
WILL MOVE EAST TONIGHT...AND BRING A CHANCE FOR SOME HEAVY RAIN WHICH
COULD CAUSE SOME FLOODING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 SEVERAL CHANCES FOR THUNDERSTORMS WILL BE PRESENT THROUGH THE END OF
THE WEEK AND INTO THE WEEKEND. TOO EARLY TO NARROW DOWN THE SEVERE
WEATHER CHANCES...BUT HEAVY RAIN WILL BE POSSIBLE WHICH COULD BRING
PERIODS OF FLOODING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Jun 3, 4:47 AM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 AM CDT WED JUN 3 2015

MOZ020-031015-
BUCHANAN MO-
447 AM CDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUCHANAN COUNTY UNTIL 515
AM CDT...

AT 445 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AGENCY...OR 6 MILES WEST OF GOWER...MOVING
NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AGENCY.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3973 9476 3972 9466 3969 9460 3965 9460
      3955 9470 3957 9477
TIME...MOT...LOC 0947Z 202DEG 9KT 3961 9471

CUTTER
Special weather statement, Jun 3, 4:51 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
451 AM CDT WED JUN 3 2015

MOZ004-005-031015-
GENTRY MO-HARRISON MO-
451 AM CDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON AND EASTERN
GENTRY COUNTIES UNTIL 515 AM CDT...

AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF ALBANY...MOVING NORTH AT 15
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ALBANY AND NEW HAMPTON.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4025 9407 4014 9416 4013 9422 4007 9422
      4005 9423 4009 9435 4032 9434
TIME...MOT...LOC 0951Z 195DEG 12KT 4014 9426

CUTTER
Special weather statement, Jun 3, 7:34 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
734 AM CDT WED JUN 3 2015

MOZ044-031300-
JOHNSON MO-
734 AM CDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY IN WEST
CENTRAL MISSOURI UNTIL 800 AM CDT...

AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF HOLDEN...MOVING SOUTHEAST AT 10
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CENTERVIEW.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3879 9378 3870 9389 3879 9403 3890 9390
TIME...MOT...LOC 1234Z 303DEG 7KT 3882 9393

AEP
Local storm report, Jun 3, 9:32 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
932 AM CDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     FLASH FLOOD      2 E LAWSON              39.44N 94.17W
06/03/2015                   RAY                MO   PUBLIC

            SEVERAL INCHES OF WATER FLOWING ACROSS YARD AND STREET.
            REPORT VIA SOCIAL MEDIA.

&&

PMURRAY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 2:53 AM CDTSpecial Weather StatementEAXGentry37 min
Jun 3, 4:47 AM CDTSpecial Weather StatementEAXBuchanan28 min
Jun 3, 4:51 AM CDTSpecial Weather StatementEAXGentry24 min
Jun 3, 5:16 AM CDTAreal Flood AdvisoryEAXGentry6 hr
Jun 3, 6:24 AM CDTFlash Flood WarningEAXDaviess, DeKalb, Gentry, Harrison6 hr
Jun 3, 7:34 AM CDTSpecial Weather StatementEAXJohnson26 min
Jun 3, 8:37 AM CDTAreal Flood AdvisoryEAXJohnson, Lafayette, Ray3 hr
Jun 3, 9:18 AM CDTFlash Flood WarningEAXClay, Clinton, Lafayette, Ray6 hr
Jun 3, 9:28 AM CDTFlash Flood WarningEAXClay, Jackson, Johnson, Lafayette, Platte, Ray6 hr
Jun 3, 10:47 AM CDTRiver Flood WarningEAXRay3 days
Jun 3, 11:21 AM CDTAreal Flood AdvisoryEAXPlatte3 hr
Jun 3, 11:26 AM CDTAreal Flood AdvisoryEAXCaldwell, Clinton, Daviess, DeKalb6 hr
Jun 3, 11:51 AM CDTFlash Flood WarningEAXClay, Clinton, Platte4 hr
Jun 3, 11:59 AM CDTAreal Flood AdvisoryEAXCass, Jackson, Johnson4 hr
Jun 3, 12:20 PM CDTAreal Flood WarningEAXCaldwell, Clinton, Daviess, DeKalb, Gentry, Harrison and 1 more24 hr
Jun 3, 1:52 PM CDTRiver Flood WarningEAXJohnson, Pettis3 days
Jun 3, 1:52 PM CDTRiver Flood WarningEAXCooper, Saline8 days
Jun 3, 1:52 PM CDTRiver Flood WarningEAXClay, Ray62 hr
Jun 3, 1:52 PM CDTRiver Flood WarningEAXClay, Platte27 hr
Jun 3, 2:33 PM CDTFlash Flood WatchEAXAndrew, Atchison, Buchanan, Caldwell, Cass, Clay and 13 more69 hr
Jun 3, 2:33 PM CDTRiver Flood WarningEAXJackson, Lafayette, Ray6 days
Jun 3, 2:33 PM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline30 days
Jun 3, 2:33 PM CDTRiver Flood WarningEAXCarroll, Chariton, Saline31 days
Jun 3, 2:56 PM CDTAreal Flood WarningEAXCarroll, Clay, Clinton, Jackson, Johnson, Lafayette and 3 more24 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.